# SDR DALA2016050303647

- Difficulty date: April 29, 2016
- Submitted: May 5, 2016
- Operation: Air carrier
- Aircraft: N178DZ
- Make and model: Boeing 767332
- Aircraft serial: 30596
- Aircraft time: 63,264 hours, 13,787 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

WHILE WORKING PDC SQUIB TEST FOR LT AND RT ESCAPE LIGHT WILL NOT TEST.  MAINTENANCE REPLACED BATTERY PACK AND CHARGER.  SYS OPERATION IS NORMAL.
